MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multigas unit will not run, and there is a gas line blocked error message.They can hear the pump run, then it stops and an error messages "gas line blocked" pops up on the bsm display.Customer also states that when the pump is running, it sounds terrible, like the pump is struggling.The customer verified there are not blocked gas lines, the unit is running to the open air, no line connected at all, and the error message still appears and the pump still sounds like it is struggling.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device bedside monitor model: mu-631ra sn: (b)(6).
 
Event or Problem Description
The biomedical engineer (bme) reported that the multigas unit will not run, and there is a gas line blocked error message.They can hear the pump run, then it stops and an error messages "gas line blocked" pops up on the bsm display.Customer also states that when the pump is running, it sounds terrible, like the pump is struggling.The customer verified there are not blocked gas lines, the unit is running to the open air, no line connected at all, and the error message still appears and the pump still sounds like it is struggling.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multigas unit will not run, and there is a gas line blocked error message.They can hear the pump run, then it stops and an error messages "gas line blocked" pops up on the bsm display.Customer also states that when the pump is running, it sounds terrible, like the pump is struggling.The customer verified there are not blocked gas lines, the unit is running to the open air, no line connected at all, and the error message still appears and the pump still sounds like it is struggling.No patient harm was reported.Investigation conclusion: the unit was within warranty with no signs of physical damage or fluid intrusion, and a warranty exchange was processed.Inspection of the returned unit duplicated the issue, with the alarm log showing repeated line block errors preceding a gas device error, and the abnormal pump sound was attributed to internal pump malfunction.Root cause: component failure.Additional device information: d10 concomitant medical device.Bedside monitor: model: mu-631ra, sn: (b)(6).Additional information: b4.Date of this report, d9.Device available for evaluation, g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer, h6.Event problem and evaluation codes, h11.Additional manufacturer narrative.

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24185651
Report Number8030229-2026-06132
Device Sequence Number13149111
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MU-631RA SN (B)(6).; MU-631RA SN (B)(6).
Patient SexUnknown